# SDR SWIA202503171110

- Difficulty date: November 10, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE JUST AFT OF FS 169.00  LEFT HAND TRU LATCH CUT OUT , SUSPECTED CRACKS ( 2 ). MARKEDMX # 29132843.      (C-CHECK RO 3/14/2025)    INSTALLED A NEW REPLACEMENT HYDRAULIC BAY SKIN ON THE FWD FUSELAGE USING ALL NEW FASTENERS, REF BOMBARDIER DWG# CC670-33040 REV G, REO 670-53-11-2060 REV-- DATED 2024-12-03 AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-13-001-001 A01. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
